Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Numbness, tingling pain in neck, shoulder blades. Taking prednisone. History of pulmonary alveolar hemorrhage. Causes?

Had a pulmonary alveolar hemmorhage a year ago. Have been working with a reumotologist since then but no diagnosis has been made. I had a second relapse of bleeding in the lung five months ago. Since then I have been on anywhere from 100mg to currently 10 mg of prednisone and I am currently taking CellCept after stopping Imuran because of adverse side effects such as naseau and weakness. Now in the last week I am experincing numbness and sharp firecracker or tingling pain in all four extremities and the back of my neck and left shoulder blade. Should I go to an ER or wait and see if this is just a pinched nerve that will subside? I am also very tired and somewhat inattentive
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
This is likely to be due to spondylotic changes of the cervical spine. MRI scan will help in the proper diagnosis. You can take B12 supplements till then.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 16 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor